# SDR UPS06147725

- Difficulty date: August 2, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 5,073 hours, 3,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C PERM REPAIR OF EXT FUSELAGE TEMP REPAIR LIGHTNING STRIKE AT FR 34 AND STRINGER 6R PER WAN 1140183 REF D324548.  REMOVED TEMP REPAIR, CUTOUT DAMAGED AREA, FABRICATED REPAIR DOUBLER & FILLER, AND INSTALLED REPAIR PARTS IAW A-300 SRM 53-10-12 FIG 216.  MPI P18750 HAS BEEN ISSUED.
